# SDR SWAA2025120127290

- Difficulty date: October 22, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES, BS 727B - 767, RBL 22, WL 156.   CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT OF LIMITS.  REMOVED, REPLACED, AND INSTALLED A NEW AFT CARGO BAY RT FLOOR TO SIDEWALL SUPPORT PLATE IAW SRM 53-00-53-1A-2; SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500, REV-.
